# SDR DALA2016112209100

- Difficulty date: April 26, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 56,771 hours, 25,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON  ACCESS PANEL 540KB  COUNTERSINK HOLES LT WING.   REPLACED THE ACCESS PANEL .
